Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Alternating Direction Iteration Methods for n Space Variables

J. Douglas, Jr., R. B. Kellogg and R. S. Varga
Mathematics of Computation
Vol. 17, No. 83 (Jul., 1963), pp. 279-282
DOI: 10.2307/2003845
Stable URL: http://www.jstor.org/stable/2003845
Page Count: 4
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($34.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Alternating Direction Iteration Methods for n Space Variables
Preview not available

Page Thumbnails

  • Thumbnail: Page 
279
    279
  • Thumbnail: Page 
280
    280
  • Thumbnail: Page 
281
    281
  • Thumbnail: Page 
282
    282